# SDR DXTA2016022106187

- Difficulty date: February 21, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 60 hours, 29 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 910001101
- Part serial: 150602313
- Condition: Failed
- Location: Galley
- Part time: 61 hours, 30 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MICROWAVE OVEN BEGAN TO SMOKE WHILE IN USE AT FL360.  AFTER DECLARING AN EMER & PRESSING THE GALLEY & MICROWAVE OVEN DISABLE SWITCH LIGHTS, SMOKE CONTINUED TO EMIT FROM THE MICROWAVE FOR REMAINDER OF FLIGHT.  UPON POST FLIGHT INSPECTION BY FIRE CREW, MICROWAVE WAS FOUND TO BE EXTREMELY HOT.  MICROWAVE WAS REMOVED BY FIRE CREW TO PREVENT FURTHER DAMAGE FROM FIRE.   R & R THE FAILED MICROWAVE OVEN PN 910-0011-01, SN 15-06-02313 WITH A NEW MICROWAVE OVEN IAW SMM 25-30-03 REV 1.  OPERATIONS CHECKED GOOD.
